# SDR AALA20011410

- Difficulty date: July 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM CORRODED SS136 TO SS142.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 7-6-01.  (M)
